# SDR HALA20240903250

- Difficulty date: September 2, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 40,443 hours, 6,351 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB - ON CLIMB OUT DIRTY SOCK SMELL IN COCKPIT AND CABIN FROM TAKE OFF TO 32. PEFORMED TSM 05-50-00-810-829-A PAR 4.A.2 AND 4.A.3 LEVEL C DECONTAMINATION .RAN APU BLEED AND RAN BOTH ENGINES NO OIL SMELL OR DIRTY SOCK SMELL NOTICED.
